# SDR CA121029002

- Difficulty date: October 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Condition: Leaking
- Location: Mlg Doors
- Part time: 54,239 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH, NR 2 ENGINE HYD PUMP CAUTION LIGHT ILLUMINATED AND FLIGHT CREW CONFIRMED HYD NR 2 SYS QTY INDICATOR DOWN TO ZERO.  ACFT LANDED WITHOUT FURTHER INCIDENT.  INITIAL INSPECTION REVEALED THAT THE HYD FLUID LEAK ORIGINATED FROM THE LT MLG DOOR SEQUENCE SOLENOID VALVE. THE VALVE CASING WAS FOUND PARTIALLY SPLIT.  THE LT MLG DOOR SEQUENCE SOLENOID VALVE WAS REPLACED, LEAK CHECKED AND TESTED SERVICEABLE. THE ACFT RETURNED IN SERVICE.
